MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM SPINAL CORD STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-SPR-B0, STQ4-RCV-A0
Health Effect - Clinical Code Pain (1994)
Date of Event 06/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting an expired simulator was ruled out as a potential cause.Other potential causes of the reported issue are off-label use, migration, infection, patient contraindications, implanting a non-sterile device, using inappropriate tools, erosion and surgical issue.The stimulator is used to treat pain.The cause of the new pain is unknown.Therefore, conclusion has been selected as no problem/fault found.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in new pain.New pain rates remain consistent and acceptably low; thus, capa is not required.New pain rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported pain at the receiver pocket when they press on it and they can see the wire under the skin.The patient has not been wearing the wearable antenna assembly.Additionally, they have not been able to get an x-ray to confirm stimulator location as they are dealing with other unrelated health issues.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key14986611
Report Number3010676138-2022-00088
Device Sequence Number19251081
Product Code GZB
UDI-Device Identifier00818225020648
UDI-Public(01)00818225020648(17)210701(01)00818225020464(17)211001(21)211054-115
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2021
Device Model NumberFR8A-SPR-B0, STQ4-RCV-A0
Device Lot NumberSWO190701, SWO191024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Initial Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown